Access count of this item: 140

Files in This Item:
File Description SizeFormat 
1410-4.pdf1.51 MBAdobe PDFView/Open
Title: Cuntz環の表現論とその分岐則 (表現論および等質空間上の調和解析)
Authors: 川村, 勝紀  KAKEN_name
Author's alias: Kawamura, Katsunori
Issue Date: Jan-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1410
Start page: 45
End page: 63
URI: http://hdl.handle.net/2433/26177
Appears in Collections:Representation theory and harmonic analysis on homogeneous spaces

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.